MathSciNet Relay Station
MathSciNet bibliographic data
MR2591928 65F05 (15A09 68W30)
El-Mikkawy, Moawwad; Rahmo, El-Desouky Symbolic algorithm for inverting cyclic pentadiagonal matrices recursively—derivation and implementation. Comput. Math. Appl. 59 (2010), no. 4, 1386–1396.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement